MathSciNet Relay Station
MathSciNet bibliographic data
MR1414067 46L05 (46L35 46L80)
Kishimoto, Akitaka; Kumjian, Alex Simple stably projectionless $C^*$-algebras arising as crossed products. Canad. J. Math. 48 (1996), no. 5, 980–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement